Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What can be the cause of enlarged prostrate with discomfort in testicles ?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
I am a 62 year old healthy male with a history of bouts of prostatitis since age 24. My prostate is slightly enlarged. I have been having mild discomfort in both testicles, and slight pain in both inquinal areas. I was recently checked for hernias with negative results. My ejaculate is clear, scanty, and their is hesitation before ejaculation. It is not painful, but not pleasant. My psa was 3.1 What do you suggest?
Posted Fri, 20 Apr 2012 in Men's Health
Answered by Dr. Rajiv goel 3 hours later
Thanks for the query.

I would like to know a few things before replying your question.

1.Do you have any urinary symptoms such as frequency, urgency, urge incontinence, poor stream, intermittency,dribbling.

2.Is there incomplete evacuation.

3.Are you are on any alpha blockers .

4.what does your USG suggest?

I will be able to answer after your reply.

Wishing you good health.
Above answer was peer-reviewed by
Follow-up: What can be the cause of enlarged prostrate with discomfort in testicles ? 9 hours later

1. I have frequency and urgency, but no incontinence, poor stream, itermittency or dribbling.
2. I have complete evacuation
3. I am currently on no alpha blockers. However, I just finished taking cipro for 30 days and I am taking XXXXXXX 0.5 mg capsules qd.
4. I have only seen my gp who suggested that I may have prostatitis. However, the last prostate exam was down over a year ago. I was told it was enlarged and smooth. My PSA was 1.2 then. I have good insurance and do not have to be referred to an urologist by my gp. I just need to know if that would be a good idea along with you other thoughts. Thanks. XXXXXXX Greene
Answered by Dr. Rajiv goel 2 hours later

Thanks for the details.

I feel that you certainly need to see an Urologist and get investigations like Urine examination, Ultrasound KUB and meanwhile you can start on with Alpha Blockers after discussing with your doctor.

I would like to provide you with specific suggestions after knowing the reports.

Hence, please write back after getting these investigations done as this would help me in suggesting you better.

Awaiting your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor